S.-Y. Lee (2007) Structural Equation Modeling, A Bayesian Approach
Jesús Palomo ()
Psychometrika, 2009, vol. 74, issue 4, 747-748
Date: 2009
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s11336-009-9128-x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:74:y:2009:i:4:p:747-748
Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2
DOI: 10.1007/s11336-009-9128-x
Access Statistics for this article
Psychometrika is currently edited by Irini Moustaki
More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().